# SDR FDEA202208091932

- Difficulty date: August 9, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA71719
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1841, X  32 TO X-30 FLOOR SUPPORT FOUND WITH   CORROSION. CORROSION AT LOWER AFT CARGO COMPARTMENT STATION 1841, X  32 TO X-30 FLOOR   SUPPORT REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-  2R REPAIR GENERAL FIGURE 206. CORRODED SUPPORT REMOVED AS PER SRM 51-31-01-OG.   SUPPORT REWORKED AS PER DOUGLAS DRAWING: AGA 7170 REVISION R AND INSTALLED AT   LOWER AFT CARGO COMPARTMENT STATION 1841 X   60 TO X Ï¿½ 60 AS PER SRM 51-31-01-OG.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
